# SDR C1HA200592004

- Difficulty date: September 19, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Aircraft time: 61,365 hours, 38,647 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR TRUNNION CAPS CORRODED, LEFT AND RIGHT.  REMOVED CORROSION ON LT TRUNNION FITTING TO A FINAL BORE DIAMETER OF 2.602" AND RT 2.727" AND WITHIN LIMITS IN ACCORDANCE WITH 727 SRM 53-40-01, FIGURE 2.  REWORKED AREAS TREATED AND PRIMED IN ACCORDANCE WITH 727 SRM 51-10-2.  NEW BEARINGS MACHINED IN ACCORDANCE WITH SRM 53-40-1, FIGURE 2.  RII ACCOMPLISHED.
